×

zbMATH — the first resource for mathematics

Über die Klassifikation der symmetrischen hermiteschen Mannigfaltigkeiten unendlicher Dimension. II. (German) Zbl 0482.32011

MSC:
32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
58B20 Riemannian, Finsler and other geometric structures on infinite-dimensional manifolds
32K05 Banach analytic manifolds and spaces
46C99 Inner product spaces and their generalizations, Hilbert spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bonsall, F.F., Duncan, J.: Numerical ranges of operators on normed spaces and of elements of normed algebras. Cambridge: Cambridge University Press 1971 · Zbl 0207.44802
[2] Bonsall, F.F., Duncan, J.: Complete normed algebras. Berlin, Heidelberg, New York: Springer 1973 · Zbl 0271.46039
[3] Braun, H., Koecher, M.: Jordan-Algebren. Berlin, Heidelberg, New York: Springer 1966
[4] Cartan, É.: Sur les domaines bornés homogènes de l’espace den variables complexes. Abh. Math. Sem. Univ. Hamburg11, 116-162 (1935) · Zbl 0011.12302 · doi:10.1007/BF02940719
[5] Geba, K.: On the homotopy groups of GL c(E). Bull. Acad. Polon.16, 699-702 (1968) · Zbl 0164.43901
[6] de la Harpe, P.: Classical Banach-Lie algebras and Banach-Lie groups of operators in Hilbert space. In: Lecture Notes in Mathematics, Vol. 285. Berlin, Heidelberg, New York: Springer 1970 · Zbl 0256.22015
[7] Harris, L.: Analytic invariants and the Schwarz-Pick inequality. Israel J. Math.34, 177-197 (1979) · Zbl 0455.32013 · doi:10.1007/BF02760882
[8] Harris, L.: A generalization ofC *-algebras. Erscheint in: Proc. Lond. Math. Soc.
[9] Helgason, S.: Differential geometry and symmetric spaces. London, New York: Academic Press 1962 · Zbl 0111.18101
[10] Jacobson, N.: Structure and representations of Jordan algebras. Am. Math. Soc. Colloq. Publ. 39. Providence 1968 · Zbl 0218.17010
[11] Kaup, W.: Algebraic characterization of symmetric complex manifolds. Math. Ann.228, 39-64 (1977) · Zbl 0344.58006 · doi:10.1007/BF01360772
[12] Kaup, W.: Jordan algebras and holomorphy. In: Functional analysis, holomorphy and approximation theory. In: Lecture Notes in Mathematics, Vol. 843, pp. 341-365. Berlin, Heidelberg, New York: Springer 1981 · Zbl 0466.32014
[13] Kaup, W.: On the automorphisms of certain symmetric complex manifolds of infinite dimension. Anais Brasil. Ciênc.48, 153-163 (1976) · Zbl 0376.32028
[14] Kaup, W.: Über die Klassifikation der symmetrischen hermiteschen Mannigfaltigkeiten unendlicher Dimension. I. Math. Ann.257, 463-486 (1981) · Zbl 0482.32010 · doi:10.1007/BF01465868
[15] Kaup, W.: Bounded symmetric domains in complex Hilbert spaces. Ist. N. Alta Mat.: Symposia Math.26, 11-21 (1982) · Zbl 0482.32012
[16] Kaup, W., Upmeier, H.: Jordan algebras and symmetric Siegel domains in Banach spaces. Math. Z.157, 179-200 (1977) · Zbl 0357.32018 · doi:10.1007/BF01215150
[17] Koecher, M.: An elementary approach to bounded symmetric domains. Lecture Notes. Houston: Rice University 1969 · Zbl 0217.10901
[18] Korányi, A.: Analytic invariants of bounded symmetric domains. Proc. AMS19, 279-284 (1968) · Zbl 0187.02803 · doi:10.1090/S0002-9939-1968-0224864-1
[19] Loos, O.: Jordan Pairs. Lecture Notes in Mathematics, Vol. 460. Berlin, Heidelberg, New York: Springer 1975 · Zbl 0301.17003
[20] Loos, O.: Bounded symmetric domains and Jordan pairs. Lecture Notes. University of California at Irvine 1977
[21] Meyberg, K.: Jordan-Tripelsysteme und die Koecher-Konstruktion von Lie-Algebren. Math. Z.115, 58-78 (1970) · Zbl 0191.03003 · doi:10.1007/BF01109749
[22] Pjateckii-?apiro, I.I.: Automorphic functions and the geometry of classical domains. New York, London, Paris: Gordon and Breach 1969
[23] Schatten, R.: Norm ideals of completely continuous operators. Berlin, Göttingen, Heidelberg: Springer 1960 · Zbl 0090.09402
[24] Upmeier, H.: Über die Automorphismengruppen von banachmannigfaltigkeiten mit invarianter Metrik. Math. Ann.223, 279-288 (1976) · Zbl 0326.58012 · doi:10.1007/BF01360959
[25] Vigué, J.-P.: Le groupe des automorphismes analytiques d’un domaine borné d’un espace de Banach complexe. Ann. Sci. Ecole norm. sup. IV. Sér.9, 203-282 (1976)
[26] Vigué, J.-P.: Les automorphismes analytiques isométriques d’une variété complexe normée. Bull. Soc. Math. France110, 49-73 (1982)
[27] Wong, P.: The dualp-class in a dualB *-algebra. Trans. Am. Math. Soc.200, 355-368 (1974) · Zbl 0289.46039
[28] Wright, J.D.M., Youngson, M.A.: A Russo dye theorem for JordanC *-algebras. Proceedings of: A Conference in Functional Analysis (Paderborn 1977). Amsterdam, London: North-Holland · Zbl 0372.46060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.